# SDR VQI2017F00020

- Difficulty date: June 9, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- Engine: Cfmint CFM565B43
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Line
- Part number: 11090785
- Condition: Damaged
- Location: Bleed Sense
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM AIR NR 1 ENGINE BLEED FAULT,  WOULD NOT RESET.  CREW RETURNED TO DEPARTURE AND LANDED SAFELY.  TROUBLESHOT IAW TSM 361100810807A.  R & R THE NR 1 ENGINE BLEED PRESSURE REGULATOR VALVE IAW AMM 36-11-52-00-00-42A AND NR 1 ENG BLEED VALVE, BLEED LINE IS DAMAGED.  REPLACED NR 1 ENGINE BLEED VALVE LINE IAW AMM 36-11-00-81-08-07A.  PERFORMED OPERATIONAL TEST OF THE BLEED AIR SYS IAW AMM 36-11-00-71-00-03A, TEST PASSED.
